Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Side effects of taking Ultra Mass, Amino 10000 with Cipralex?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5860 Questions
Question
hi doctor how are i taking cipralex and before week is start to go to the gym and the trainer told me to take this Nutritional supplements Ultra Mass, Amino 10000 and GLUTAMINE is there any effect if i take those supplements with cipralex thanks and sorry for bad english
Posted Sat, 8 Mar 2014 in General Health
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: No, safe to take them together! Detailed Answer: Hi and thank you so much for this query. There is no effect if these supplements are taken alongside cipralex (escitalopram) These are substances already present in the body. What this does is nothing but increasing the levels of these proteins which are an important constituent of muscles. Feel free using them together for it is safe. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Follow-up: Side effects of taking Ultra Mass, Amino 10000 with Cipralex? 9 hours later
Thanks doc for answer, so doc there is no tryptophan or something like that in those proteins or bodybuilding supplement " ultra mass 4500 , glutamine and amino 10000 " can affect me while i taking cipralex , because i spent last night reading about proteins bodybuilding supplement and how it can affect me while i taking cipralex only if they include tryptophan. I just want to be sure about what i taking hope u understand me with my bad english thanks doc.
 
 
Answered by Dr. Chobufo Ditah 12 hours later
Brief Answer: This is not a concentrate of tryptophan Detailed Answer: Hi and thank you for this follow up precision. For sure taking cipralex alongside tryptophan can lead to serotonin syndrome which is a state of excessive excitation of the body by stimulatory hormones. It manifest with symptoms like rapid heart rate, palpitation, profuse sweating, etc. The quantity of tryptophan(Amino 10.000) here is just in the proportion that is found in any other protein diets. It is a concentrated form and should not be able to cause this problem. With this information, you need to be more observant to see if any such symptoms set in which would necessitate a stop. Caution taking drugs together never implies it is impossible to. It simply requires a closer monitoring for early identification and management if need be of possible side effects/drug interactions and not a complete ban. I hope this helps. I wish you well. Feel free to ask for more information and clarification if need be. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Follow-up: Side effects of taking Ultra Mass, Amino 10000 with Cipralex? 13 minutes later
Thanks alot doc for thos information so no bad things happens if i take thos protins along with cipralex ? and doc is amino 10000 is the only bodybulding supplement including tryptophan ? Thanks very much :)
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Thanks too! Detailed Answer: Hi and thanks for the follow up. There are several body building products out there and I cannot say for sure that I know all the different compositions. However, each product would have a list of the various substances present to guide you with this. I could see that for amino 10.000 and it does have it. Glutamine is an amino acid and not a combination and does not contain tryptophan. There is also no tryptophan in ultramass. I would say it is safe to take these supplements with cipralex. If you should have any concerns, please let me know and I would gladly work with you to resolve any doubts or problems. I wish you the best of health. Good luck with the body building process! dr. Ditah, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor